# SDR YENA2020123000637

- Difficulty date: December 26, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N229JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000032
- Aircraft time: 39,520 hours, 25,437 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 10070867
- Part serial: 2010050431
- Condition: Failed
- Location: Fan Air
- Part time: 26,952 hours, 17,777 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 2323, DCA-MCO.  RETURNED TO FIELD.  BLEED 2 FAIL IN FLIGHT AFTER APU SHUT OFF (BLEED 1 WAS ON MEL).  R & R FAN AIR VALVE, IAW E190 AMM 36-11-09.  OPERATIONS CHECK GOOD.  A/C OK FOR CONTINUED SERVICE.
